Some new cardinal inequalities involving a cardinal function less than the spread and the density

Shuhao Sun, Koo-Guan Choo

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, a cardinal function, denoted by sqL(X), which is less than both the spread and the density, is investigated in some details. We prove that, in several known inequalities involving the spread s(X), the spread s(X) can be replaced by sqL(X). A related cardinal function, denoted by qL(X), is also discussed.
Original languageEnglish
Pages (from-to)395-401
Number of pages7
JournalCommentationes Mathematicae Universitatis Carolinae
Volume31
Issue number2
Publication statusPublished - 1990
Externally publishedYes

Cite this